CSI season premiere, others held 'til October; Survivor (in HD!) kicks this off September 18.
CBS is taking the "it's a marathon, not a sprint" approach to its 2008-2009 fall schedule, and won't be busting out of the gates early, like some people.
Bruckheimer's Eleventh Hour has action, explosions, and late-night gardening.
The network will amble into the new season on September 18--a full two and a half weeks after Fox premieres its first taste of Fall '08--with the debut of Survivor: Gabon, the 17th installment of the reality pioneer and first edition to be broadcast in high definition.
After that, things get a bit tricky. CBS's lineups for Monday, Tuesday, Wednesday, Saturday, and Sunday nights will all debut the following week--September 22-28. The network's Thursday and Friday lineups, however, are getting lost in the political process. Those two nights will be pushed back to accommodate some sort of "presidential debate" stuff (who cares about that, give us Ghost Whisperer!).
Friday's lineup, which includes Ghost Whisperer, new series The Ex List, and Numb3rs, will show its stuff on October 3. Thursday's scripted shows--CSI and Jerry Bruckheimer's new drama Eleventh Hour--won't see the air until October 9.
The Ex List--a show for desperate women everywhere.
The schedule remains unchanged from what CBS previously announced, with new shows Worst Week, The Mentalist, Project Gary, Eleventh Hour, and The Ex List all spread throughout the week.
CBS's current schedule of fall premieres is below:
Thursday, September 18
8:00-9:00 p.m. Survivor (17th Installment Premiere)
Monday, September 22
8:00-8:30 p.m. The Big Bang Theory (2nd Season Premiere)
8:30-9:00 p.m. How I Met Your Mother (4th Season Premiere)
9:00-9:30 p.m. Two and a Half Men (6th Season Premiere)
9:30-10:00 p.m. Worst Week (Series Debut)
10:00-11:00 p.m. CSI: Miami (7th Season Premiere)
Tuesday, September 23
8:00-9:00 p.m. NCIS (6th Season Premiere)
9:00-10:00 p.m. The Mentalist (Series Debut)
10:00-11:00 p.m. Without a Trace (7th Season Premiere)
Wednesday, September 24
8:00-8:30 p.m. The New Adventures of Old Christine (4th Season Premiere)
8:30-9:00 p.m. Project Gary (Series Debut)
9:00-10:00 p.m. Criminal Minds (4th Season Premiere)
10:00-11:00 p.m. CSI: NY (5th Season Premiere)
Saturday, September 27
8:00-9:00 p.m. Crimetime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours Mystery (Season Premiere)
Sunday, September 28
7:00-8:00 p.m. 60 Minutes (41st Season Premiere)
8:00-9:00 p.m. The Amazing Race (13th Edition)
9:00-10:00 p.m. Cold Case (6th Season Premiere)
10:00-11:00 p.m. The Unit (4th Season Premiere)
Friday, October 3
8:00-9:00 p.m. Ghost Whisperer (4th Season Premiere)
9:00-10:00 p.m. The Ex List (Series Premiere)
10:00-11:00 p.m. Numb3rs (5th Season Premiere)
Thursday, October 9
9:00-10:00 p.m. CSI: Crime Scene Investigation (9th Season Premiere)
10:00-11:00 p.m. Eleventh Hour (Series Debut)
By Tim Surette - TV.com